# SDR ASAA2022032637788

- Difficulty date: March 26, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 64,991 hours, 32,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Fwd Fuselage Ext
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTERIOR LIGHTS L1 AND R1 DO NOT COME ON WHEN EMERGENCY LIGHT SWITCH ON OVERHEAD P5 PANEL IS TURNED ON. GROUNDED - YES. RELAMPED EMERGENCY EXTERIOR LIGHTS AT L1 AND R1 REF B737-700 AMM 33-51-04 OPS CHECK GOOD.
